# SDR AALA20110404TUL07

- Difficulty date: April 4, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 33,335 hours, 15,941 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B, A

## Discrepancy

CLE - INFLIGHT DFW-EWR.  CREW REPORTED PRESSURIZATION ISSUES DURING FLIGHT.  RIGHT PACK INOPERATIVE AND LEFT PACK FAILED TO HOLD PRESSURIZATION.  EMERGENCY DESCENT TO 10,000 FT. EMERGENCY DECLARED FLIGHT DIVERTED CLE LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. PLACARD LEFT AND RIGHT PACKS FOR FERRY FLIGHT TO ORD FOR REPAIRS. RESECURED CONNECTOR P1-450 THAT WAS LOOSE.  SYSTEM GROUND CHECK NORMAL OPERATION.
